Jump to content
CrazyBoards.org

Lollipop4444

Member
  • Content Count

    4
  • Joined

  • Last visited

About Lollipop4444

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I think it's probably because I am in such a state that maybe he thinks changing meds will make me even worse as I'd have to withdraw off one completley before going on something else I think..... Don't know much about it tbh xx
  2. Thank you very much for replying. I have heard Prozac is the best for this. My mother in law has been on it for her periods for 20 odd years and never had problems since starting it. I think I'm probably a bit stuck with what I take already. I wish the doc would have added on Prozac instead of venlafaxine years ago. thank you for getting back to me xx
  3. Hi I have just joined here out of desperation. It's a long story but feeling as if I can't carry on at the moment. I had severe post natal anxiety, insomnia and depression 10 days after giving birth 4 years ago. was put on mirtazapine 45mg which got me back to myself for a year. I tried to go on contraceptive pills microgynon and loestrin both of which sent me spiralling back into the worst depression. Stopped these and couldn't really get over the hormone problems so added venlafaxine 37.5mg to mirtazapine which worked great for a year. Since December 2015 I have had to increase my venlafaxine 5 times so now I'm on the top dosage of both venlafaxine and mirtazapine. My relapses always happen 10 days before my period and I get so bad I can't even function and have suicidal thoughts so I have to increase my tablets. I am 4 days in to my last increase and 5 days before my period and I just can't cope. My doctor has given me a prescription for a progesterone only mini pill, he has said to take this after my period so middle of next month when I'm feeling better but I am PETRIFIED that it will make me even worse and I can't increase my anti depressants. I honestly feel if this gets any worse I will have to hospitalise myself as I am so tired of fighting this awful thing and it never gets better. I have cervical erosion since the birth of my daughter and had this frozen two months ago and since this my last two periods have been hell and I feel as if I'm having a breakdown. My GP says this procedure wouldn't have affected my hormone levels. I also take supplements Agnus castus, vitamin B6, magnesium, calcium, vitamin d, evening primrose oil, vitamin b complex food supplement and exercise when I am feeling well. I just don't know what to do anymore should I take this contraceptive pill? If anyone has any experience or advice please please contact me I am desperate. Thank you
×
×
  • Create New...